# SDR FDEA201107222910

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,137 hours, 10,607 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20524110B
- Part serial: U6444
- Condition: Overheated
- Location: Nr 7
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 7 BRAKE TEMP INDICATED 600 DEGREES WITH BRAKE FAN  ON, ALL OTHER BRAKES 100 DEGREE OR LESS.  R & R NR7 BRAKE, OPS & LEAK CHECK GOOD IAW MM CH 32-42-27-04.
